MAUDE Adverse Event Report: STRYKER TRAUMA KIEL UNIVERSAL ROD T2 FEMUR Ø9 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL UNIVERSAL ROD T2 FEMUR Ø9 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060110
Health Effect - Clinical Code No Information (3190)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Once the investigation has been completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
Thread of the universal rod broke apart.After the thread of the rod was broken off, the conical attachment no longer fits.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that universal rod t2 femur ø9 mm was alleged of issue (instruments - broken, deformed, worn or scratched) could be confirmed, since the returned device matches with the alleged failure mode.The product was received for inspection and the threads on the product were found to be damaged.The found damaged thread windings indicate that the universal rod was inserted into a counterpart thread in oblique mode.The presented damages are a result of a user error.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.If any further information is provided, the complaint report will be updated.

Brand Name
UNIVERSAL ROD T2 FEMUR Ø9 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7792704
Report Number0009610622-2018-01025
Device Sequence Number11146805
Product Code LXH
UDI-Device Identifier04546540196019
UDI-Public04546540196019
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18060110
Device Lot NumberK797577
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2018
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date08/17/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;